# SDR IPXA2025030526691

- Difficulty date: February 24, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 35,325 hours, 21,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* INTERIOR EMERGENCY LIGHT INOP ACCOMPLISHED OPS CK OF INTERIOR EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CK GOOD. THIS CLEARS ITEM. PLACARD REMOVED
